Facebook Instagram Twitter RSS Feed Back to top

Oscillation of second-order nonlinear differential equations with damping

In: Mathematica Slovaca, vol. 64, no. 5
Tongxing Li - Yuriy V. Rogovchenko - Shuhong Tang
Detaily:
Rok, strany: 2014, 1227 - 1236
Kľúčové slová:
oscillation, second-order differential equation, damping term
O článku:
We study oscillatory properties of solutions to a class of nonlinear second-order differential equations with a nonlinear damping. New oscillation criteria extend those reported in [ROGOVCHENKO, Yu. V.—TUNCAY, F.: \textit{Oscillation criteria for second-order nonlinear differential equations with damping}, Nonlinear Anal. \textbf{69} (2008), 208–221] and improve a number of related results.
Ako citovať:
ISO 690:
Li, T., Rogovchenko, Y., Tang, S. 2014. Oscillation of second-order nonlinear differential equations with damping. In Mathematica Slovaca, vol. 64, no.5, pp. 1227-1236. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0271-1

APA:
Li, T., Rogovchenko, Y., Tang, S. (2014). Oscillation of second-order nonlinear differential equations with damping. Mathematica Slovaca, 64(5), 1227-1236. 0139-9918. DOI: https://doi.org/10.2478/s12175-014-0271-1
O vydaní: